MathSciNet Relay Station
MathSciNet bibliographic data
MR1105064 (93e:58048) 58F03 (28D15 54H20)
Ashley, Jonathan An extension theorem for closing maps of shifts of finite type. Trans. Amer. Math. Soc. 336 (1993), no. 1, 389–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement